# SDR SWIA200616062

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 15,631 hours, 12,515 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE/LOCK FROM OUTSIDE/INSIDE.  REPLACED INTERNAL CENTER BELLCRANK AND ALL ASSOCIATED HARDWARE IAW MM 52-11-02.  OPERATIONAL CHECK OK.
